# SDR UIEA2019010400012

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,620 hours, 23,185 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT, APU WOULD NOT START, 2ND ATTEMPT RPM UP TO 27 THEN ROLLED BACK ( PERFORMED APU BITE IAW FIM TASK 49-11 FT 958 NO FAULTS NOTED NO MINI-FLAGS NOTED, PERFORMED APU OPS CHECK IAW AMM 49-11-00, APU STARTED ON FIRST ATTEMPT OPS CHECK NORMAL AT THIS TIME  )
